# SDR HNAA2012092600974

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 240.5 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME LEG X240.500 BETWEEN STR. 28P AND 27P.  REMOVED BRACKET FROM FRAME AT STA.X240.500.  REMOVED FRAME SECTION AT STA X240.500, FORMED AND HEAT TREATED FRAME MEMBER IAW DWG 85320497. ALODINED AND PRIMED AS REQUIRED.  COMPLIED WITH CONDUCTIVITY TEST.
